# SDR AT9900562

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fixed Vane
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND OUTBOARD FIXED VANE ON RT WING CORRODED.  FABRICATED FILLER AND DOUBLER.  INSTALLED IAW DC9 SRM 57-50-1, 51-70-2, 51-10-3, 51-30-2.
